# SDR 95FDEA00288

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 651986220
- Condition: Corrosion
- Location: Bs 317
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C-BAY) ON UPR R/NOSE CHORD AT BS 317 RBL 13 WL 169 (ACCESS IS REQUIRED)  REMOVAL OF INBOARD AND CTR FLOOR WEBS.  ACCESSED BY REMOVING FLOOR WEBS AND NOSE GEAR ASSEMBLY AND STRUCT DOORS (L/R) AFT.  REMOVED AND REPLACED NOSE CHORD AT BS 317 RBL 13 WL 169 REINSTALLED FLOOR WEBS, NOSE GEAR ASSEMBLY AND GEAR STRUCT DOORS AFT L/R AND HINGES ASSEMBLY ON STRUCT DOOR LEFT.  FUNCTIONAL TESTED NOSE GEAR ASSEMBLY AND STEERING PER FEDEX MM 32-22-12, 32-21-0, 32-33-1, 32-51-11, 32-51-0, 32-33-0, 32-51-1.
